Hi there. Sorry to hear about your friend. Weight loss like that can happen even when they are eating properly (or what is proper to you and me). With cirrhosis, his liver is not functioning good anymore. It's not doing it's job anymore. He needs a special diet to help prevent the weight loss and to get the vitamins he needs now. There are very special diets for people with cirrhosis that can help. If he's not under the care of a liver doc or not on a special diet, I would try to get him to go see a doctor as soon as possible and see if the doc can help. There are possibly many things a doctor can do to help him at this point.
................................................................may be this will help I goggled "hepatitis c "+diet theirs allot out there id stick to main hospital and lab tests you shed run every thing threw a doctor first and get a full vitamin and mineral test to se what's missing and keep all vitamins water soluble!! NOT fat soluble,
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.